Home > internal medicine > Chlorpromazine poisoning

Chlorpromazine poisoning

Chlorpromazine is a derivative of phenothiazine. At present, the commonly used drugs are chlorpromazine (dongmianling), acetylpromazine, promethazine, perphenazine, trifluoperazine, etc. chlorpromazine poisoning is mostly caused by overdose or children taking large amounts by mistake. Occasionally, allergic reaction occurred due to the application of therapeutic dose.

Symptoms

Elderly obstructive nephropathy

Acute progressive nephritis in the elderly

Acute post infectious nephritis in the elderly

Acute renal failure in the elderly

Chronic renal failure of the elderly

Senile chronic pyelonephritis

Urinary calculi in the elderly

Elderly renal cell carcinoma

Senile urinary incontinence

Senile nephrotic syndrome

Acute glomerulonephritis after streptococcal infection

Benign prostatic hyperplasia of the elderly

Diabetic nephropathy in the elderly

benign prostatic hyperplasia

Benign arteriolar nephrosclerosis caused by essential hypertension in the elderly

Renal damage in rheumatoid arthritis

Phosphatidylcholine cholesterol acyltransferase deficiency

Renal damage in rheumatoid arthritis

Cryoglobulinemia and renal damage

Sickle cell nephropathy

Common Health Issues

Health News